Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 15, NWS Tallahassee, FL

March 5, 2012

NWS Tallahassee, FL issued this small craft advisory at Mar 5, 2012, 3:43 PM EST. It took effect at Mar 6, 2012, 1:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 3:43 PM EST (20:43 UTC)
In effect from
Mar 6, 2012, 1:00 AM EST
Expired
Mar 7, 2012, 9:45 PM EST
In force
45 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WHUS72 KTAE 052043
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

.WINDS WILL BECOME OFFSHORE AND GRADUALLY INCREASE TO 
ADVISORY LEVELS OVERNIGHT IN THE WAKE OF A DRY COLD FRONTAL
PASSAGE THIS AFTERNOON. WINDS WILL THEN VEER FROM A NORTHERLY
DIRECTION TO THE EAST AS SURFACE HIGH PRESSURE SLIDES EASTWARD TO
THE MID-ATLANTIC STATES ON TUESDAY. THIS HIGH WILL BE BUILDING AND
TIGHTENING THE GRADIENT ACROSS THE NORTHEAST GULF OF MEXICO WITH
ADVISORY LEVEL CONDITIONS CONTINUING AT LEAST THROUGH TUESDAY
NIGHT. THE RIDGE WILL SLIDE SOUTH BY THURSDAY NIGHT AND FRIDAY AND
ALLOW WINDS TO VEER TO THE SOUTHEAST. WINDS WILL FINALLY DROP
BELOW CAUTIONARY LEVELS BY THURSDAY EVENING. THE NEXT FRONTAL
SYSTEM IS FORECAST TO STALL WEST OF THE AREA ON FRIDAY.

GMZ730-750-755-765-770-775-060330-
/O.NEW.KTAE.SC.Y.0015.120306T0600Z-120307T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
343 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY. 

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
9 follow-up statements
354 
WHUS72 KTAE 060303
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY... 

GMZ730-750-755-765-770-775-060945-
/O.CON.KTAE.SC.Y.0015.120306T0600Z-120307T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1003 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
520 
WHUS72 KTAE 060842
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

GMZ730-765-060945-
/O.CAN.KTAE.SC.Y.0015.000000T0000Z-120307T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
342 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ750-755-770-775-061600-
/O.EXT.KTAE.SC.Y.0015.000000T0000Z-120307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
342 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
363 
WHUS72 KTAE 061524
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

GMZ750-755-770-775-062130-
/O.CON.KTAE.SC.Y.0015.000000T0000Z-120307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1024 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
876 
WHUS72 KTAE 062002
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST WEDNESDAY...

GMZ750-755-770-775-070330-
/O.EXT.KTAE.SC.Y.0015.000000T0000Z-120307T2200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
302 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST WEDNESDAY...

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
461 
WHUS72 KTAE 070227
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST WEDNESDAY...

GMZ750-755-770-775-070945-
/O.CON.KTAE.SC.Y.0015.000000T0000Z-120307T2200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
927 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
686 
WHUS72 KTAE 070916
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 AM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST TODAY...

GMZ750-755-770-775-071600-
/O.CON.KTAE.SC.Y.0015.000000T0000Z-120307T2200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
416 AM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY THIS
  MORNING...DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON.

* PEAK SEAS: 5 TO 7 FEET NEAR SHORE...7 TO 9 FEET OFFSHORE
  SUBSIDING TO 3 TO 5 FEET NEAR SHORE DURING THE AFTERNOON AND 5
  TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
481 
WHUS72 KTAE 071520
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1020 AM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST TODAY...

GMZ750-755-770-775-072130-
/O.CON.KTAE.SC.Y.0015.000000T0000Z-120307T2200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1020 AM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* PEAK WINDS: EAST 20 TO 25 KNOTS AND GUSTY THIS MORNING... 
  DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. 

* PEAK SEAS: 5 TO 7 FEET NEAR SHORE...7 TO 9 FEET OFFSHORE 
  SUBSIDING TO 3 TO 5 FEET NEAR SHORE DURING THE AFTERNOON AND 5 
  TO 7 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
966 
WHUS72 KTAE 072056
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

GMZ750-755-072200-
/O.CAN.KTAE.SC.Y.0015.000000T0000Z-120307T2200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
356 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ770-775-080330-
/O.EXT.KTAE.SC.Y.0015.000000T0000Z-120308T0500Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
356 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* PEAK WINDS: EAST AROUND 20 KNOTS...DECREASING TO 15 TO 20 KNOTS
  LATER THIS EVENING.

* PEAK SEAS: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET LATER THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
929 
WHUS72 KTAE 080245
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY CANCELLED...


GMZ770-775-080345-
/O.CAN.KTAE.SC.Y.0015.000000T0000Z-120308T0500Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
945 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:30 PM EST, 13 minutes earlier.

Area forecast discussion, Mar 5, 3:30 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EST Mon Mar 5 2012

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
A reinforcing shot of cooler and drier is filtering in behind a dry
cold front early this afternoon. The airmass ahead of the front is
so dry that there isn't a cloud to be found. Surface high pressure
centered over the Ohio Valley this afternoon will build as it slides
east to the Mid-Atlantic states by Tuesday afternoon. This will
allow low level winds to quickly swing around from the northwest
this afternoon to east with a tightening gradient across the area on
Tuesday. Winds will drop off overnight but we should still keep a
light north to northeast component in what would otherwise be ideal
radiational cooling conditions. Temperatures by daybreak should drop
into the lower to mid 30s with one or two of the normally colder
locations possibly briefly dropping to the freezing mark. The light
winds and very dry airmass will inhibit the development of frost.
Tuesday will be breezy with abundant sunshine and afternoon temps
generally in the mid to upper 60s. The surface high will move east
into the Western Atlantic with a building mid-upper ridge from the
GOMEX up the eastern seaboard Tuesday night through Wednesday. This
will mark the beginning of another extended warming trend.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH NEXT MONDAY)...
The large scale amplified longwave pattern begins with a trough
over Wrn states with closed low developing over 4 Corners, and in
response amplified ridging over Ern states. At surface high well off
Carolina Coast with axis WSW towards Nrn Gulf. Low over TX with cold
front draped WSW across TX and newd towards Canadian Maritimes.
However, it is at this point where the models diverge so
confidence in latter portion of the forecast not high.

The 00Z GFS is much more bullish in lifting low to Cntrl Plains Fri
night where it spins only slowly making its way to Great Lakes by
Mon aftn. In response Ern ridge flattens and then pushed offshore by
Thurs aftn allowing deeper later moisture with increasing SW
steering flow to overspread nrn Gulf region. By Sun, low has lifted
sufficiently NEWD for deep SW flow to approach local area Fri night
with some energy crossing thru Sun night and exiting on Mon.
Conversely 00Z ECMWF 4 Corners low which only drifts NWD and
meanders east as the nrn stream jet leaves it behind allowing Ern
ridge to remain strong thru day 6 shunting bulk of moisture over
ridge and largely N of CWA. Ridge begins to erode on day 7 shunting
some deeper moisture more ESE but still remains largely NW of CFWA
thru the period.

At surface, low reaches wrn gulf coast by Fri night with warm front
ENE across S/Cntrl AL/GA and slow moving cold front swd into Gulf of
Mex. Then models again diverge with most guidance stalling cold
front west of our area while keeping CWA in warm and muggy warm
sector. Weighing all the guidance suggests that a clean frontal
passage is doubtful and that a slower solution laying out just NW of
area the best scenario at this time. This essentially results in
keeping slight chance to chance pops in the forecast Friday thru
Monday with bulk of rain across SE AL/SW GA closest to boundary
through the weekend.

Will go with nil pop Wed night thru Thurs night, then 40-20% NW-SE
pop gradient Fri thru Mon. Without a clear frontal passage, local
area remains in warm sector so both min and max temps will remain 5
to 10 degrees above climo thru the period with mildest Mins Fri
night and warmest days Thurs and Fri before increasing clouds temper
high temps. (Avg inland min/max is 46/72 degrees).

&&

.MARINE...
Winds will become offshore and gradually increase to advisory levels
overnight in the wake of a dry cold frontal passage this afternoon.
Winds will then veer from a northerly direction to the east as
surface high pressure slides eastward to the Mid-Atlantic states on
Tuesday. This high will be building and tightening the gradient
across the northeast Gulf of Mexico with advisory level conditions
continuing at least through Tuesday night. The ridge will slide
south by Thursday night and Friday and allow winds to veer to the
southeast. Winds will finally drop below cautionary levels by
Thursday evening. The next frontal system is forecast to stall west
of the area on Friday.

&&

.AVIATION (Through 18z Tuesday)...
Unlimited or nearly unlimited VFR conditions with will continue at
the terminals through the period. Winds will be a bit gusty out of
the NW for the remainder of this afternoon, become light (5 kts or
less) after sunset tonight, and will then shift to the east at 10 to
15 kts for much of the day on Tuesday as a ridge of High Pressure
strengthens to our NE.

&&

.FIRE WEATHER...
The Red Flag Warning for all of the Florida Big Bend and Panhandle
is well on track for verification today due to long durations of low
Relative Humidity, combined high Dispersions and strong 20 foot Wind
Speeds. Over Southeast Alabama and Southwest and South Central
Georgia, the northern tier (about 1/3) of the region has dropped
below 25 percent RH this afternoon, but 4 hour durations are in
question, and the sustained 20 foot wind speeds or frequent gusts
are not expected to materialize to produce Red Flag Conditions. On
Tuesday, there will be no concerns for our AL and GA zones, but will
issue a Red Flag Warning for all of the Florida Big Bend and
Panhandle (except for Coastal Gulf and Coastal Franklin Counties)
due to Relative Humidity below 35 percent in conjunction with
Dispersions greater than 75. For the remainder of the week and
upcoming weekend, return flow moisture should prevent any further
Red Flag concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   33  68  45  74  50/  0   0   0   0   0
Panama City   42  68  51  72  57/  0   0   0   0   0
Dothan        37  66  46  70  52/  0   0   0   0   0
Albany        33  66  43  70  51/  0   0   0   0   0
Valdosta      36  67  48  72  51/  0   0   0   0   0
Cross City    35  72  48  77  50/  0   0   0   0   0
Apalachicola  42  66  52  71  54/  0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Red Flag Warning until 7 PM EST /6 PM CST/ this evening
     for all zones.

     Red Flag Warning from Noon EST /11 AM CST/ to 6 PM EST /5 PM
     CST/ Tuesday for all zones except Coastal Gulf and Coastal
     Franklin.

GM...Small Craft Advisory from 1 AM Tuesday to 4 AM EST Wednesday
     for all legs.

&&

Aviation/Fire Weather...Gould
Long Term...Block
Rest of Discussion...Barry
Hazardous weather outlook, Mar 5, 4:40 AM EST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EST MON MAR 5 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-061000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
440 AM EST MON MAR 5 2012 /340 AM CST MON MAR 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW
SPOTS ACROSS THE EASTERN FLORIDA BIG BEND COULD SEE SOME FROST
THIS MORNING. WINDS WILL PICK UP OVER THE MARINE AREA ONCE AGAIN
TONIGHT AND MARINERS ARE ENCOURAGED TO EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WINDS AND SEAS OVER THE MARINE AREA WILL BE AT CAUTIONARY TO SMALL
CRAFT ADVISORY LEVELS FROM TUESDAY THROUGH THURSDAY. THUNDERSTORM
CHANCES RETURN TO THE FORECAST FROM FRIDAY THROUGH THE WEEKEND.
THERE IS TOO MUCH UNCERTAINTY IN THE EVOLUTION OF THE NEXT FRONTAL
SYSTEM TO ASSESS ANY SEVERE WEATHER THREAT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:40 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more26 hr
Mar 4, 9:17 PM ESTRiver Flood WarningTAELowndes4 days

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.